# SDR SWAA2014081330811

- Difficulty date: August 9, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 30,084 hours, 17,594 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW AMM.
